# SDR UALA2011082204492

- Difficulty date: August 21, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,233 hours, 14,840 cycles
- Engine: Pwa PW2037
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 1292
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O RAD ALT STILL INOP AFTER CB RESETS PREFLIGHT.  NO TIME TO T-S.  ACFT REMOVED FROM CATIII PER MEL 3433J.  PLACARDS INSTALLED NEXT TO ASA'S.  REPLACED F/O'S RADIO ALTIMETER RECEIVER AND CHECKED OKAY.
